MathSciNet Relay Station
MathSciNet bibliographic data
MR112844 (22 #3692b) 04.00 (31.00)
Choquet, Gustave Forme abstraite du téorème de capacitabilité. (French) Ann. Inst. Fourier. Grenoble 9 1959 83–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement